Advertisement

On Upper Conical Density Results

  • Antti Käenmäki
Chapter
Part of the Applied and Numerical Harmonic Analysis book series (ANHA)

Summary

We report a recent development on the theory of upper conical densities. More precisely, we look at what can be said in this respect for other measures than just the Hausdorff measure. We illustrate the methods involved by proving a result for the packing measure and for a purely unrectifiable doubling measure.

Keywords

Iterate Function System Gauge Function Packing Measure Geometric Measure Theory Doubling Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abram S. Besicovitch. On the fundamental geometrical properties of linearly measurable plane sets of points II. Math. Ann., 115:296–329, 1938.CrossRefMathSciNetGoogle Scholar
  2. 2.
    Dmitri Beliaev, Esa Järvenpää, Maarit Järvenpää, Antti Käenmäki, Tapio Rajala, Stanislav Smirnov, and Ville Suomala. Packing dimension of mean porous measures. J. Lond. Math. Soc., 80(2):514–530, 2009.CrossRefMathSciNetGoogle Scholar
  3. 3.
    Dmitri Beliaev and Stanislav Smirnov. On dimension of porous measures. Math. Ann., 323(1):123–141, 2002.CrossRefMathSciNetGoogle Scholar
  4. 4.
    Vasilis Chousionis. Directed porosity on conformal iterated function systems and weak convergence of singular integrals. Ann. Acad. Sci. Fenn. Math., 34(1): 215–232, 2009.MATHMathSciNetGoogle Scholar
  5. 5.
    Marianna Csörnyei, Antti Käenmäki, Tapio Rajala, and Ville Suomala. Upper conical density results for general measures on R n. Proc. Edinburgh Math. Soc., 53(2):311–331, 2010.MATHCrossRefGoogle Scholar
  6. 6.
    Jean-Pierre Eckmann, Esa Järvenpää, and Maarit Järvenpää. Porosities and dimensions of measures. Nonlinearity, 13(1):1–18, 2000.MATHCrossRefGoogle Scholar
  7. 7.
    Herbert Federer. Geometric Measure Theory. Springer, Berlin, 1969.MATHGoogle Scholar
  8. 8.
    Esa Järvenpää and Maarit Järvenpää. Porous measures on R n: local structure and dimensional properties. Proc. Amer. Math. Soc., 130(2):419–426, 2002.MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Esa Järvenpää, Maarit Järvenpää, Antti Käenmäki, Tapio Rajala, Sari Rogovin, and Ville Suomala. Packing dimension and Ahlfors regularity of porous sets in metric spaces, Math. Z., (in press), doi:10.1007/s00209-009-0555-2.Google Scholar
  10. 10.
    Esa Järvenpää, Maarit Järvenpää, Antti Käenmäki, and Ville Suomala. Asympotically sharp dimension estimates for k-porous sets. Math. Scand., 97(2): 309–318, 2005.MATHMathSciNetGoogle Scholar
  11. 11.
    Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and k-porosity. Trans. Amer. Math. Soc., 2010 (to appear).Google Scholar
  12. 12.
    Antti Käenmäki and Ville Suomala. Conical upper density theorems and porosity of measures. Adv. Math., 217(3):952–966, 2008.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    John M. Marstrand. Some fundamental geometrical properties of plane sets of fractional dimensions. Proc. London Math. Soc. (3), 4:257–301, 1954.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Pertti Mattila. Distribution of sets and measures along planes. J. London Math. Soc. (2), 38(1):125–132, 1988.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    Pertti Mattila. Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability. Cambridge University Press, Cambridge, UK, 1995.MATHCrossRefGoogle Scholar
  16. 16.
    Anthony P. Morse and John F. Randolph. The ϕ rectifiable subsets of the plane. Trans. Amer. Math. Soc., 55:236–305, 1944.MATHMathSciNetGoogle Scholar
  17. 17.
    Tapio Rajala. Large porosity and dimension of sets in metric spaces. Ann. Acad. Sci. Fenn. Math., 34(1):565–581, 2009.MATHMathSciNetGoogle Scholar
  18. 18.
    Arto Salli. Upper density properties of Hausdorff measures on fractals. Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes No. 55, 1985.MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of JyväskyläJyväskyläFinland

Personalised recommendations